# SDR ASAA2022072339191

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 31,202 hours, 9,847 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 ABRADABLE SHROUD HAS NUMEROUS AREAS (IMPACTED) OUT OF LIMITS REF B737-900 AMM SUBTASK 72-24-02-210-001 F00 F. CC) 1) D). GROUNDED - YES. APPLIED FILLER TO OUT OF LIMITS AREAS REF B737-900 AMM 72-24-02-200-802-F00 THROUGH STEP FC14), BLEND NECESSARY AREAS AFTER CURE. REPAIRED AREAS REF AMM 72-24-02-200-802-F00.
